# SDR DALA2020111103678

- Difficulty date: November 8, 2020
- Submitted: November 11, 2020
- Operation: Air carrier
- Aircraft: N377NW
- Make and model: Airbus A320-211
- Aircraft serial: 2082
- Aircraft time: 48,752 hours, 23,467 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK -Y1292 LOCATED BETWEEN FR 12 TO FR 24 AT FWD GALLEY AREA.  CORRECTIVE ACTION: REPLACED BY NEW SEAT TRACK -Y1292 LOCATED FR 12 TO FR 24 AT FWD GALLEY AREA, AS PER A320 SRM 51-72-11 AND DWG D53112812, RELEASE DATE 08-JAN- 97, ISSUE: E00 AND A320 SRM 51-42-11.
